# SDR USAA2011061000011

- Difficulty date: May 16, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 69,470 hours, 46,497 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 CHECK - CRACK ON FRAME FASTENER HOLE AT BS 360, BETWEEN STR 13R TO 14R.  REPAIRED FRAME AT BS 360, BETWEEN STR 13R TO 14R IAW EA 130583.
